# SDR SWAA2022041185072

- Difficulty date: March 18, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 31,951 hours, 14,430 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Ballast
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OUTBOARD LEADING EDGE AFT OUTBOARD BALLAST WEIGHT HAS CORROSION. / [01] REMOVED RH AFT OUTBOARD BALLAST WEIGHT; COMPLIED WITH ATTACHED EA; AND REINSTALLED PER APB SMM 57-44-02.;[02] C/W INSPECTION
